# SDR QXEA0202215

- Difficulty date: December 19, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 2,257 hours, 1,732 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: CC67061042
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAT - AIRPLANE IS TRANSFERRING FUEL FROM THE RIGHT WING TANK TO THE CENTER TANK ON GROUND.  THE AIRCRAFT WAS DEFUELED, PANELS WERE OPENED, AND THE CENTER TANK WAS INSPECTED.  MAINTENANCE FOUND A CRACK IN THE FUEL FEED TUBE AND REPLACED SAME.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
